×

zbMATH — the first resource for mathematics

Abstract formulation of some theorems of measure theory. (English) Zbl 0174.34402

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Halmos P. R.: Measure Theory. New York 1950. · Zbl 0040.16802
[2] Mišík L.: Über einen Satz von E. Hopf. Mat.-fyz. časop. 15 (1965), 285-295. · Zbl 0192.14302
[3] Sucheston L.: A note on conservative transformations and the recurrence theorem. Amer. J. Matli. 79 (1957), 444-447. · Zbl 0077.27002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.